AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 12, Numéro 1, Année 2017

Samah BETTEKA,Brahim BRAHIMI,
Optimal number of upper order statistics used in estimation for the coefficient of tail dependence, pp. 1171-1184
DOI : http://dx.doi.org/10.16929/as/2017.1171.98
ABSTRACT
ENGLISH Beirlant et al. (2011) introduced a bias-reduced estimator for the coefficient of tail dependence and for bivariate tail probability in bivariate extreme value statistics. In this paper, we are interested in the problem of choice of the number of extreme order statistics of bivariate observations exceeding high thresholds, we want to optimize the estimators on the choice we expose di erent methods for determining this number. The efficiency of our methods is illustrated on a simulation study and by an application to real data.

FRANCAIS Beirlant et al. (2011) ont introduit un estimateur à bais-réduit pour le coefficient de dépendance de la queue et la probabilité de la queue dans les statistiques de valeur extrême bivariées. Dans cet article, nous nous intéressons au problème du choix du nombre de statistiques d'ordre extrême des observations bivariées dépassant les seuils élevées, nous voulons optimiser les estimateurs sur le choix que nous exposons par des différentes méthodes pour déterminer ce nombre. L'efficacité de nos méthodes est illustrée par une étude de simulation et par une application sur des données réelles.
Citer cet article
Samah BETTEKA,Brahim BRAHIMI, (2017). Optimal number of upper order statistics used in estimation for the coefficient of tail dependence. Afrika Statistika . Volume 12(1), pp 1171-1184
Doi : http://dx.doi.org/10.16929/as/2017.1171.98













JAS
JAS



ok